# SDR GAIA00543

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CEHCK FOUND: FRAME DENTED STA 550 BETWEEN STR 5 & 6RCORRECTIVE ACTION: REMOVED DAMAGED & REPAIRED  IAW B727 SRM 53-10-4 FIG 2
